# SDR SWAA2022022211318

- Difficulty date: August 4, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT BS 663 LOWER LEFT MWW LBL27 CRACKED / REMOVED AND REPLACED STIFFENER AT B.S. 663 LBL 27 7531206/NEW PER SRM 51-40-02-0G-0 AND DWG 111A1000
